Die Teilwerte der Weberschen-Tau-Funktion.

Wolfgang Franz

Journal für die reine und angewandte Mathematik (1935)

  • Volume: 173, page 60-64
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Franz, Wolfgang. "Die Teilwerte der Weberschen-Tau-Funktion.." Journal für die reine und angewandte Mathematik 173 (1935): 60-64. <http://eudml.org/doc/149920>.

author = {Franz, Wolfgang},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number theory},
pages = {60-64},
title = {Die Teilwerte der Weberschen-Tau-Funktion.},
url = {http://eudml.org/doc/149920},
volume = {173},
year = {1935},

AU - Franz, Wolfgang
TI - Die Teilwerte der Weberschen-Tau-Funktion.
JO - Journal für die reine und angewandte Mathematik
PY - 1935
VL - 173
SP - 60
EP - 64
KW - number theory
UR - http://eudml.org/doc/149920
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.